Publication detail

Abelization of weakly associative hyperstuctures based on their direct squares

CHVALINA, J. HOŠKOVÁ, Š.

Original Title

Abelization of weakly associative hyperstuctures based on their direct squares

English Title

Abelization of weakly associative hyperstuctures based on their direct squares

Type

journal article - other

Language

en

Released

05.02.2004

ISBN

1211-4774

Periodical

Acta Mathematica et Informatica Universitatis Ostraviensis

Year of study

2003

Number

11

State

CZ

Pages from

11

Pages to

25

Pages count

15

Documents

BibTex


@article{BUT46218,
  author="Jan {Chvalina} and Šárka {Hošková}",
  title="Abelization of weakly associative hyperstuctures based on their direct squares",
  chapter="46218",
  journal="Acta Mathematica et Informatica Universitatis Ostraviensis",
  number="11",
  volume="2003",
  year="2004",
  month="february",
  pages="11",
  type="journal article - other"
}